# SDR 05FDEA00130

- Difficulty date: January 20, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN REAR SPAR R & L PANEL SUPPORT STRUCTURE HAS MODERATE CORROSION AT PANEL ATTACH POINTS.  REMOVED CORROSION IAW A310-200 SRM.  APPLIED SURFACE PROTECTION IAW A310-200 SRM 51-23-10.  AT RT SIDE RIB 26, TRIMMED OUT DAMAGED SECTION OF TOP FLANGE, INSTALLED 2024-T3  FILLER, AND 2024-T3 0.063 STRAP IAW EA 6-5530-85551 DATED 01/04/05.
